Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can taking metoprolol and lisinopril cause frequent urination?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Can taking metoprolol and/or lisinopril cause urinary frequency/urgency or incontinence
Posted Tue, 30 Oct 2012 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 41 minutes later
Thanks for posting your query.
The drugs metoprolol or lisinopril are not expected to cause your urinary problems rather these drugs are frequently combined with a diuretic- hydrochlorothiazide and that can cause this type of symptoms.
If that is not the case then you may be having a local problem/infection and you should consult a local physician and get investigated.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor